# SDR UALA2012062903473

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 740 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN IS DENTED AT BS 740 BETWEEN STR 25L AND 26L.  DENT WAS INSPECTED WITH HFEC AND FOUND TO BE CRACK FREE.  DENT IS WITHIN LIMITS OF SRM 53-00-01 FOR CONTINUED SERVICE.
